# SDR ASAA2017081321631

- Difficulty date: August 13, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 27,822 hours, 8,306 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP IN FLIGHT. P18-2 D14 CIRCUIT BREAKER RESET OK, IAW QRH 5.3.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH. SATCOM OPS RESTORED NORMAL.
